MathSciNet Relay Station
MathSciNet bibliographic data
MR1545987 DML
Stone, M. H.; Tamarkin, J. D.; Elementary proofs of some known theorems of the theory of complex Euclidean spaces. Duke Math. J. 3 (1937), no. 2, 294–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement